# SDR 04FDEA01068

- Difficulty date: April 23, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA70481
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON AT STA 1867-1887 RIGHT LONGERON 40 FOUND CRACK.  AFT CARGO LONGERON AT STA 1867-1887 RIGHT LONGERON 40 REPAIR CARRIED OUT AS PER SRM 53-10-01 VOL I FIG 2.
